International Journal: Mathematical Manuscripts (IJMM)




















Volume 3  Number 1 & 2, (2010)





Topology in Chemistry
pp. 1-6
Author: Keerti Vardhan Madahar

Probability on Fuzzy Sets
pp. 7-11
Author: Smita Verma

Michaellike Spaces: Semi-Topological Groups, Cancellation and Quotients
pp. 13-18
Authors: Sheila Carter and F. J. Craveiro de Carvalho

On Zero-Divisor Graphs of Modules
pp. 19-31
Authors: K.C. Chowdhury and Prohelika Das

Analytic Solutions for a Class of Functional Differential Equations
pp. 33-41
Authors: Daniel C. Biles and John S. Spraker

Congruence Lattice of Algebraic Standard Lattice
pp. 43-48
Authors: M. Jeyakumar and B. Chellappa


Motion and Stability of Two Interconnected Satellites System in Circular Orbit of the Centre of Mass

pp. 49-54

Authors: Ram Krishna Kumar and Navin Kumar Singh





 All rights are reserved with Research India Publications                             Home  Journals  Contact